... taking it every night for a few weeks now and this morning I woke up and the tip of my tongue was numb. that's the only thing that is different. its five hours later and its still numb
Hmmm, that's not a typical side effect of diphenhydramine but it is possible I suppose. It might also be a sign of something else. When you stick your tongue out does it come out straight or does it curve to one side or the other unintentionally? If it does curve to the side when you stick it out, this can be the sign of something serious like a small stroke or TIA and you will need medical attention right away. If it comes out straight and you have no other problems, just stop taking the Nytol (I dont think you should really use that more than 2-3 nights in a row unless a doctor advises you to) If you are having trouble sleeping, you should talk to your doctor about it. You might need a different sleep aid.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Triple by-pass 6 weeks ago and now on Metoprolol - have numb mouth and tongue - what is causing this
Posted 12 Sep 2010 • 1 answer
Posted 13 Oct 2010 • 1 answer
Posted 22 Nov 2011 • 2 answers
Posted 24 Jan 2012 • 1 answer
Posted 27 Jul 2013 • 1 answer